# SDR ASAA2019060589580

- Difficulty date: May 8, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 60,285 hours, 28,489 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: BAC1509100146
- Condition: Corroded
- Location: Bs 887
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOOR SUPPORT RAIL AT STA 887 RBL -8. 10 HAS CORROSION. GROUNDED - YES. REMOVED DAMAGE, REMAINING MATL IS FOUND TO BE OUT OF LIMITS IAW B737 700 SRM 53 00 53 1A 2 REPAIRED DAMAGED AREA IAW B737 700 SRM 53 00 53 2R 2 W 1 O .063 R .030 L 3 D .033.
